Publications

Found 2268 results
[ Author(Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dias A., Moreira C.. Spectrum of the elimination of loops and multiple arrows in coupled cell systems. Nonlinearity. 2012;25:3139-3154.Edit
Dias C, Gaio A., Monteiro E, Barbosa S., Cerejo A, Donnely J, et al. Kidney-Brain Link in Traumatic Brain Injury Patients? A Preliminary Report. Neurocritical Care. 2015;22(2):192-201.Edit
Dias A., Stewart I.. Invariant Theory for Wreath Product Groups. Journal of Pure and Applied Algebra. 2000;150:61-84.Edit
Dias AP, Paiva RC. Hopf Bifurcation with D_n-symmetry. Glasgow Mathematical Journal. 2006;48:41-51.
Dias C.. Gibbs-Markov-Young structures. In: ESAIM. Vol 36.; 2012. 6. p. 61-67p. Edit
Dias AP, Paiva RC. Hopf bifurcation with S3-symmetry. Portugalia Mathematica. 2006;63(2):127-155.Edit
Dias A., Stewart I.. Secondary bifurcations in systems with All-to-All coupling. Proceedings of the Royal Society of London Ser. A . 2003;459:1-18.Edit
Delgado M, García-Sánchez PA, Rosales JC. Numerical semigroups problem list 2013.Edit
[2017-23] Delgado J, Ventura E, Zakharov A. Intersection problem for Droms RAAGs .Edit
Delgado M., Farrán J., García-Sánchez PA, Llena D.. On the generalized Feng-Rao numbers of numerical semigroups generated by intervals. Math. Comp.. 2013;82:1813-1836.Edit
Delgado M, Fernandes VH. Solvable monoids with commuting idempotents. Internat. J. Algebra Comput.. 2005;15:547-570.Edit
[2005-44] Delgado M, Masuda A, Steinberg B. Solving systems of equations modulo pseudovarieties of abelian groups and hyperdecidability .Edit
Delgado M., Rosales J.. Modular Diophantine inequalities and rotations of numerical semigroups. J. Aust. Math. Soc.. 2008;84:315-328.Edit
Delgado M, Sánchez PA. numericalsgps, a GAP package for numerical semigroups. ACM Communications in Computer Algebra. 2016;50(1):12-24.Edit
Delgado M, Héam P-. A polynomial time algorithm to compute the abelian kernel of a finite monoid. Semigroup Forum. 2003;67:97-110.Edit
[2005-15] Delgado M., Rosales J.. On the Frobenius number of a proportionally modular diophantine inequality .Edit
[2008-32] Delgado M, Steinberg B. On iterated Mal'cev products with a pseudovariety of groups .Edit
Delgado M, Fernandes VH. Rees quotients of numerical semigroups. Port. Math.. 2013;70:93-112.Edit
[2016-20] Delgado M. On a question of Eliahou and a conjecture of Wilf .Edit
Delgado M, Fernandes VH. Abelian kernels of monoids of order-preserving maps and of some of its extensions. Semigroup Forum. 2004;68:335-356.Edit
Delgado M., García-Sánchez PA. $\ssfnumericalsgps$, a $\ssfGAP$ package for numerical semigroups. ACM Commun. Comput. Algebra. 2016;50:12-24.Edit
Delgado M, Farrán J., García-Sánchez PA, Llena D. On the weight hierarchy of codes coming from semigroups with two generators. IEEE Trans. Inform. Theory. 2014;60:282-295.Edit
[2005-34] Delgado M, García-Sánchez PA, Rosales J., Urbano-Blanco J.. Systems of proportionally modular Diophantine inequalities .Edit
Delgado M, Fernandes VH, Margolis S, Steinberg B. On semigroups whose idempotent-generated subsemigroup is aperiodic. Internat. J. Algebra Comput.. 2004;14:655-665.Edit
Delgado M. On a question of Eliahou and a conjecture of Wilf. Mathematische Zeitschrift. 2018;288:595-627.Edit

Pages